Relations Among Certain Generalized Hyper-Geometric Functions Suggested by N-fractional Calculus
Mathematics Letters
Volume 2, Issue 6, December 2016, Pages: 47-57
Received: Aug. 27, 2016; Accepted: Nov. 19, 2016; Published: Dec. 20, 2016
Views 2863      Downloads 132
Author
Maged Gumaan Bin-Saad, Department of Mathematics, Aden University, Aden, Kohrmaksar, Yemen
Article Tools
Follow on us
Abstract
The subject of fractional calculus has gained importance and popularity during the past three decades. Based upon the N-fractional calculus we introduce a new N-fractional operators involving hyper-geometric function. By means of these N-fractional operators a number of operational relations among the hyper-geometric functions of two, three, four and several variables are then found. Other closely-related results are also considered.
Keywords
N-fractional Calculus Operators, Horn’s Functions, Appell Functions, Saran Functions, Quadruple Functions, Hyper-Geometric of Several Variables
To cite this article
Maged Gumaan Bin-Saad, Relations Among Certain Generalized Hyper-Geometric Functions Suggested by N-fractional Calculus, Mathematics Letters. Vol. 2, No. 6, 2016, pp. 47-57. doi: 10.11648/j.ml.20160206.12
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Appell, P., Sur les séries hypérgeométriques de deux variables, et sur des équations différentielles linéaires aux déivées partielles. C. R. Acad. Sci. Paris 90, (1880), 296-298.
[2]
Maged G. Bin-Saad, Maisoon A. Hussein, Operational images and relations of two and three variable hypergeometric series, Volume 2, Issue 1., J. Prog. Res. Math. (JPRM), 2395-0218.
[3]
Bin-Saad, Maged G., A new multiple hyper-geometric function related to Lauricella’s F(n)A and F(n)D (communicated for publication).
[4]
Chhaya Sharma and C. L. Parihar, Hypergeometric functions of four variables (I), J. Indian Acad. Math. Vol. 11, No.2, (1989), 121-133.
[5]
Chen, M. P., Srivastava, H. M. (1997). Fractional calculus operators and their applications involving power functions and summation of series. Appl. Math. Comput., 81, 283-304.
[6]
Goyal, S. P., Jain, R. M., Gaur, N. (1992). Fractional integral operators involving a product of generalized hypergeometric functions and a general class of polynomials II. Indian J. Pure Appl. Math., 23, 121-128.
[7]
Goyal, S. P., Jain, R. M., Gaur, N. (1991). Fractional integral operators involving a product of generalized hypergeometric functions and a general class of polynomials. Indian J. Pure Appl. Math., 22, 403-411.
[8]
Exton, H., Multiple hypergeometric functions and applications, Ellis Horwood Ltd., Chichester, New York, 1976.
[9]
Exton, H., Hypergeometric functions of three variables, J. Indian Acad. Math. Vol. 4, (1982), 111-119.
[10]
Horn, J., Hypergeometrische Funktionen zweier veranderlichen, Math. Ann. 105, (1931), 381-407.
[11]
Kalla, S. L. (1970). Integral operators of fractional integration. Mat. Notae 22, 89-93.
[12]
Kalla, S. L., Saxena, R. K. (1969). Integral operators involving hypergeometric functions. Math. Zeitschr.108 231-234.
[13]
Kalla, S. L., Saxena, R. K. (1974). Integral operators involving hypergeometric functions II. Univ. Nac. Tucuman Rev. Ser. A 24, 31-36.
[14]
Kant, S., Koul, C. L. (1991). On fractional integral operators. J. Indian Math. Soc. (N. S) 56, 97-107.
[15]
Lauricella, G., Sulle funzioni ipergeometriche a piu variabili. Rend. Circ. Math. Palermo 7, (1898), 111-158.
[16]
Nishimoto, K., Fractional Calculus Vol. I, Descartes Press Co., Koriyuma, Japan, 963(1984).
[17]
Nishimoto, K., Fractional Calculus Vol. II, Descartes Press Co., Koriyuma, Japan, 963 (1984).
[18]
Saran, S., Hypergeometric functions of three variables, Ganita 5, (1954), 77-91.
[19]
Samko, S. G. and A. A. Kilbas, and O. I. Marichev. Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Amsterdam, 1993.
[20]
Sharma, C., Parihar C. L., Hypergeometric functions of four variables (I), Indian Acad. Math. 11 (1989) 121–133.
[21]
Srivastava, H. M. and Karlsson P. W., Multiple Gaussian hypergeometric series, Halsted Press, Bristone, London, New York, 1985.
[22]
Srivastava, H. M. and Manocha, H. L., A treatise on generating functions, Halsted Press, New York, Brisbane and Toronto, 1984.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186